# SDR AALA201708169007

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 75,017 hours, 10,629 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK,  FOUND THE R3 DOOR EMERGENCY OPERATION CYLINDER IN THE YELLOW BAND. CHARGED BOTTLE IAW AMM 52-22-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
